RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 443–456 (Mi tm1146)  

Asymptotically attainable elements: Generalized constructions and the realization in the class of approximate solutions

A. G. Chentsov


Full text: PDF file (1860 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 401–413

Bibliographic databases:

UDC: 517.977.1
Received in November 1994

Citation: A. G. Chentsov, “Asymptotically attainable elements: Generalized constructions and the realization in the class of approximate solutions”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 443–456; Proc. Steklov Inst. Math., 211 (1995), 401–413

Citation in format AMSBIB
\Bibitem{Che95}
\by A.~G.~Chentsov
\paper Asymptotically attainable elements: Generalized constructions and the realization in the class of approximate solutions
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 443--456
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423126}
\zmath{https://zbmath.org/?q=an:0884.93009}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 401--413


Linking options:
  • http://mi.mathnet.ru/eng/tm1146
  • http://mi.mathnet.ru/eng/tm/v211/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:93
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019